# SDR DHLA2009743DH561

- Difficulty date: November 9, 2008
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 1050 BTWN S25R AND S27R FRAME WITH DENT.  REPAIRED FUSELAGE FRAME SECTION AT BS 1050 BTWN S23R AND S27R IAW B727 SRM 51-40-3 FIG 1.
